# SDR AALA202201074358

- Difficulty date: January 4, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737*
- Aircraft serial: 29564
- Aircraft time: 37,546 hours, 15,346 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHAE INOPERATIVE AT EMERGENCY EXIT SEAT16A. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
